English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Dynamic Alpha-invariants of Del Pezzo Surfaces

MPS-Authors
/persons/resource/persons235071

Cheltsov,  Ivan
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235764

Martinez-Garcia,  Jesus
Max Planck Institute for Mathematics, Max Planck Society;

Locator
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Cheltsov, I., & Martinez-Garcia, J. (2016). Dynamic Alpha-invariants of Del Pezzo Surfaces. International Mathematics Research Notices. Imrn, 2016(10), 2994-3028. doi:10.1093/imrn/rnv229.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0EEF-1
Abstract
There is no abstract available